# SDR SWAA2024010423641

- Difficulty date: November 21, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS500F AT LEVEL STR26R AT FWD CARGO COMPARTMENT 2023-719795<[01] REPLACED ANGLE LOCATED BS500F AT LEVEL STR26R AT FWD CARGO COMPARTMENT .A.W B737-800 SRM 51-40-02-0G-0 AND DWG# 143A7505; SHEET 109; RE.-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1 REPLACED ANGLE LOCATED BS500F AT LEVEL STR26R AT FWD CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG# 143A7505; SHEET 109; RE.-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CERTIFIED STEP 2 COMPLETED
